RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 911–922 (Mi mz1362)  

This article is cited in 3 scientific papers (total in 3 papers)

Finite $p$-groups with cyclic commutator subgroup and cyclic center

A. A. Finogenov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: In the paper, finite $p$-groups $G$ with cyclic subgroup and cyclic center are described up to isomorphism under the additional condition for $p=2: [G',G]\le{G'}^4$.

DOI: https://doi.org/10.4213/mzm1362

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 802–812

Bibliographic databases:

UDC: 512.542.3
Received: 13.12.1996

Citation: A. A. Finogenov, “Finite $p$-groups with cyclic commutator subgroup and cyclic center”, Mat. Zametki, 63:6 (1998), 911–922; Math. Notes, 63:6 (1998), 802–812

Citation in format AMSBIB
\Bibitem{Fin98}
\by A.~A.~Finogenov
\paper Finite $p$-groups with cyclic commutator subgroup and cyclic center
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 911--922
\mathnet{http://mi.mathnet.ru/mz1362}
\crossref{https://doi.org/10.4213/mzm1362}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679224}
\zmath{https://zbmath.org/?q=an:0921.20016}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 802--812
\crossref{https://doi.org/10.1007/BF02312775}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1362
  • https://doi.org/10.4213/mzm1362
  • http://mi.mathnet.ru/eng/mz/v63/i6/p911

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang L., Zhang Q., “Finite 2-Groups Whose Non-Abelian Subgroups Have the Same Center”, J. Group Theory, 17:4 (2014), 689–703  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Brooksbank P.A., Maglione J., Wilson J.B., “A fast isomorphism test for groups whose Lie algebra has genus 2”, J. Algebra, 473 (2017), 545–590  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Wang L., “Finite P-Groups Whose Non-Abelian Subgroups Have the Same Center”, J. Korean. Math. Soc., 54:4 (2017), 1109–1120  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:472
    Full text:148
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020